A Deformed Quon Algebra


The quon algebra is an approach to particle statistics in order to provide a theory in which the Pauli exclusion principle and Bose statistics are violated by a small amount. The quons are particles whose annihilation and creation operators obey the quon algebra which interpolates between fermions and bosons. In this paper we generalize these models by introducing a deformation of the quon algebra generated by a collection of operators ai,k, (i, k) ∈ ℕ* × [m], on an infinite dimensional vector space satisfying the deformed q-mutator relations aj,lai,k=qai,kaj,l+qβk,lδi,j We prove the realizability of our model by showing that, for suitable values of q, the vector space generated by the particle states obtained by applying combinations of ai,k’s and ai,k ‘s to a vacuum state |0〉 is a Hilbert space. The proof particularly needs the investigation of the new statistic cinv and representations of the colored permutation group.

If the inline PDF is not rendering correctly, you can download the PDF file here.

  • [1] O.W. Greenberg: Example of Infinite Statistics. Physical Review Letters 64 (7) (1990) 705.

  • [2] O.W. Greenberg: Particles with small Violations of Fermi or Bose Statistics. Physical Review D 43 (12) (1991) 4111.

  • [3] D. Zagier: Realizability of a Model in Infinite Statistics. Communications in Mathematical Physics 147 (1) (1992) 199–210.


Journal + Issues